# SDR SWIA201643003

- Difficulty date: December 24, 2016
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 33,535 hours, 31,158 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Gouged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 435AT IS GOUGED.  REPAIRED IAW REO.
